# SDR HKGA201906250018

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cover
- Part number: 12035715601
- Condition: Corroded
- Location: Rudder Hinge
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE COVER CORROED.  CLEANED, PREPARED A NEW UPPER HINGE PANEL AND APPLIED PRIMER IAW CPM 51-21-04, AND 51-21-05. APPLIED TOP COAT IAW CPM 51-21-06.
